# SDR SWAA2025093016392

- Difficulty date: September 19, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 35,790 hours, 17,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR CUTOU REPAIR FILLER IS MISSING,  REPLACED MISSING FILLER ON EXISTING EGPR SURROUND DOUBLER REPAIR IAW B737-800 SRM 53-10-15-2R-4.
